Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 33, NWS Miami, FL

November 30, 2014

NWS Miami, FL issued this small craft advisory at Nov 30, 2014, 4:21 PM EST. It took effect at Nov 30, 2014, 7:40 PM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2014, 4:21 PM EST (21:21 UTC)
In effect from
Nov 30, 2014, 7:40 PM EST
Expired
Dec 2, 2014, 7:00 AM EST
In force
35 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WHUS72 KMFL 302121
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EST SUN NOV 30 2014

AMZ650-651-670-010530-
/O.NEW.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
421 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM EST
TUESDAY. 


* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH
  SEAS OF NEAR 7 FEET ARE FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-010530-
/O.EXB.KMFL.SC.Y.0032.141201T0000Z-141202T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
421 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS OR JUST ABOVE ARE
  FORECAST...PARTICULARLY FOR THE OFF SHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ671-010530-
/O.EXT.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
421 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY.

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH 
  SEAS OF NEAR 7 FEET ARE FORECAST... PARTICULARLY FOR THE 
  WATERS WELL OFFSHORE THE MIAMI-DADE COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
878 
WHUS72 KMFL 010040
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
740 PM EST SUN NOV 30 2014

AMZ651-010845-
/O.EXT.KMFL.SC.Y.0033.141201T0040Z-141202T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
740 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH
  SEAS OF NEAR 7 FEET ARE FORECAST FROM TONIGHT THROUGH AT LEAST
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ671-GMZ676-010845-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
740 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND OR NEAR 20 KNOTS
  AND/OR SEAS OF NEAR 7 FEET ARE FORECAST... FOR THE OFFSHORE
  WATERS OF MIAMI- DADE AND COLLIER COUNTIES FROM TONIGHT THROUGH
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-010845-
/O.CON.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
740 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
7 AM EST TUESDAY...

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND OR NEAR 20 KNOTS
  WITH SEAS OF NEAR 7 FEET ARE FORECAST MAINLY FROM MONDAY THROUGH
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
504 
WHUS72 KMFL 010740
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
240 AM EST MON DEC 1 2014


GMZ676-010845-
/O.CAN.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

AMZ671-020000-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  OF NEAR 7 FEET ARE FORECAST FOR THE OFFSHORE WATERS OF MIAMI-
  DADE THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-020000-
/O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH SEAS
  OF NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-020000-
/O.CON.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS ARE
  FORECAST TODAY AND TONIGHT. SEAS UP TO 7 FEET ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
201 
WHUS72 KMFL 012328
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
628 PM EST MON DEC 1 2014

AMZ671-020730-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
628 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-020730-
/O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
628 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
177 
WHUS72 KMFL 020632
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
132 AM EST TUE DEC 2 2014

AMZ671-021200-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
132 AM EST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  TO NEAR 7 FEET ARE FORECAST THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-021200-
/O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
132 AM EST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS 
  TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 4:01 PM EST, 20 minutes earlier.

Area forecast discussion, Nov 30, 4:01 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EST SUN NOV 30 2014

.DISCUSSION...

A BROAD AREA OF HIGH PRESSURE REMAINS IN THE WESTERN ATLANTIC
JUST TO THE EAST OF THE ATLANTIC SEA BOARD AND EXTENDS TO THE
SOUTHWEST ACROSS THE FLORIDA PENINSULA. RECENT SATELLITE IMAGERY
INDICATES AN AREA OF STRATOCUMULUS EXTENDING ACROSS THE NORTHWEST
BAHAMAS INTO THE FLORIDA STRAITS WITH A FEW ISOLATED LIGHT SHOWERS
EMBEDDED ACROSS THE STRAITS.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC
COAST BEACHES LIKELY THROUGH MID-WEEK AS MODERATE TO STRONG
EASTERLY WINDS ARE FORECAST ACROSS THE ATLANTIC WATERS AND
ELEVATED SEAS CONTINUE THROUGH MOST OF THAT PERIOD.

FOR MONDAY...THE CURRENT GUIDANCE INDICATES THAT ADDITIONAL
MOISTURE AND CLOUDINESS WILL CONTINUE TO ENTER THE REGION TONIGHT
INTO MONDAY AS A WEAK MID TO UPPER LEVEL TROUGH BUILDS INTO THE
CENTRAL AND EASTERN GULF LATER ON MONDAY. A SLIGHT CHANCE OF
SHOWERS IS FORECAST MAINLY ACROSS THE ATLANTIC WATERS AND ATLANTIC
COAST METRO AREAS.

FOR TUESDAY...THE MODELS INDICATE THAT THE MID TO UPPER LEVEL
TROUGH WILL TRANSLATE EASTWARD FURTHER INTO THE EASTERN GULF WITH
ADDITIONAL MOISTURE AND CLOUDINESS ENTERING THE REGION. SCATTERED
SHOWERS ARE FORECAST ACROSS MOST OF THE AREA. THERE IS A SLIGHT
CHANCE OF A FEW THUNDERSTORMS BUT CONFIDENCE IS NOT CURRENTLY HIGH
AND NOT INDICATED IN THE FORECAST. SIMILAR CONDITIONS WILL
PERSIST INTO WEDNESDAY BUT THE UPPER LEVEL TROUGH IS FORECAST TO
SHIFT FURTHER EASTWARD AND HAVE LESS INFLUENCE ON THE REGION AND
ONLY ISOLATED SHOWERS ARE FORECAST.

FOR THURSDAY AND FRIDAY THE MID TO UPPER LEVEL TROUGH IS FORECAST
TO SHIFT EASTWARD OF THE FLORIDA PENINSULA WITH ONLY OCCASIONAL
SHOWERS POSSIBLE ACROSS THE ATLANTIC WATERS AND EAST COAST METRO
AREAS.

&&

.MARINE...

A SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS MAINLY SOUTHEAST
OF MIAMI DADE COUNTY REMAINS IN EFFECT THROUGH 00Z THIS EVENING.
WINDS AND SEAS ARE FORECAST TO BEGIN INCREASING ACROSS THE
REGIONAL WATERS AROUND 00Z THIS EVENING. WINDS AT OR JUST ABOVE
20 KNOTS ARE FORECAST MAINLY ACROSS THE OFF SHORE ATLANTIC AND
GULF WATERS...WITH PORTIONS OF THOSE WATERS UNDER SMALL CRAFT
ADVISORY AT 00Z THIS EVENING. BY 12Z MONDAY ALL THE ATLANTIC
WATERS AND THE OFF SHORE GULF WATERS ARE FORECAST TO HAVE AREAS OF
WINDS AT OR JUST ABOVE 20 KNOTS THROUGH 12Z TUESDAY WITH A SMALL
CRAFT ADVISORY THROUGH 12Z TUESDAY. THE LATEST MARINE GUIDANCE
INDICATES THAT SEAS TO NEAR 7 FEET ARE PERIODICALLY POSSIBLE
MAINLY TO THE SOUTHEAST OF MIAMI DADE COUNTY THROUGH MONDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  79  70  78 /   0  20  20  40
FORT LAUDERDALE  72  79  72  78 /  10  20  20  40
MIAMI            71  80  71  79 /  10  20  20  40
NAPLES           63  80  65  80 /  10  10  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH TUESDAY EVENING FOR FLZ168-172-173.

AM...SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 7 AM EST TUESDAY FOR
     AMZ650-651-670.

     HIGH RIP CURRENT RISK THROUGH TUESDAY EVENING FOR AMZ630.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR AMZ671.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY
     FOR GMZ676.

&&

SHORT TERM...85/AG
LONG TERM....60/BD
Hazardous weather outlook, Nov 30, 4:44 AM EST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
444 AM EST SUN NOV 30 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
302145-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
444 AM EST SUN NOV 30 2014

...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES THROUGH TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

WAVES: SEAS NEAR 7 FEET ARE FORECAST FOR THE OFFSHORE ATLANTIC
WATERS OFF THE SOUTHERN MIAMI-DADE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC
COAST THROUGH AT LEAST TUESDAY. A PERSISTENT STRONG ONSHORE WIND
WILL LIKELY LEAD TO STRONG RIP CURRENT FORMATION AT THE ATLANTIC
BEACHES THROUGH MID WEEK.

ROUGH CONDITIONS WILL CONTINUE ACROSS THE ATLANTIC WATERS THROUGH
MID WEEK WITH SEAS AT TIMES TO NEAR 7 FEET IN THE GULF STREAM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.